MAUDE Adverse Event Report: SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE

SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Catalog Number 07.702.040S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent an orif surgery for femoral trochanteric fracture.The surgeon opened the cement kit in question but the cement would not come out from the stop-cock smoothly.The surgeon thought there might be a problem at the stop-cock and replaced it with a 3-way stop-cock, however cement leaked out when the stop-cock was removed.The cement had not hardened so it was injected into multiple syringes.When the surgeon injected cement into the patient, it was hardening and took longer than anticipated.Less than 2 ml of cement was injected into the bone head.The procedure was completed successfully with less than 30 minutes of delay.There was no adverse patient impact.No further information is available.This report is for a traumacem(tm) v+ injectable bone cement ¿ sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product code: 07.702.040s, lot number: 2h53530, release to warehouse date: 09.Aug.2022, expiration date: 01.Aug.2025, supplier: osartis gmbh, manufacturing site: werk selzach.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Common Device Name
BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohnackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17480691
Report Number8030965-2023-09986
Device Sequence Number12932906
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number07.702.040S
Device Lot Number2H53530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown